# SDR AWXA960406

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 791A000001
- Condition: Malfunctioned
- Location: Rt Te Flap
- Stage of operation: AP
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PHX - FLT 2247 - WHEN FLAPS FULL ARE SELECTED ON APPROACH, A HEAVY VIBRATION IS FELT THROUGHOUT THE AIRFRAME.  PERFORMED VISUAL INSPECTION PER 27-54-00.  NO DEFECTS NOTED AT THIS TIME AND RAN FLAP.  NO VIBRATION NOTED AND VISUAL INSPECTION WHILE FLAP MOVED, NO DEFECT.  OK FOR SERVICE.  AIRCRAFT VIBRATION FELT WHEN FLAPS SELECTED FULL IN AIRSPEED RANGE 140-170 KIAS.  REMOVED AND REPLACED NR 1 RIGHT FLAP ACTUATOR IAW 27-54-49, PG 401-421.  OPS CHECK GOOD.  AIRCRAFT SHAKES NOTICEABLE AT FLAPS FULL POSITION (TEST FLT).  REMOVED AND REPLACED LEFT INBOARD FLAP ACTUATOR ASSEMBLY PER AMM 27-54-49, PGS 401-408.  OPS CHECK GOOD.  TEST FLT COMPLETED.  NO ABNORMAL VIBRATION NOTED BY MAINTENANCE.  (M)
